# SDR HEEA082507

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,443 hours
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 7655009005104
- Part serial: 0377
- Condition: Will Not Test
- Location: Ac System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC GENERATOR CONTROL UNIT WOULD NOT TEST IN OVERVOLTAGE CHECK.
